Compactoids in some spaces of continuous functions.

Javier Martínez-Maurica; Samuel Navarro Hernández

Extracta Mathematicae (1988)

  • Volume: 3, Issue: 2, page 52-54
  • ISSN: 0213-8743

How to cite


Martínez-Maurica, Javier, and Navarro Hernández, Samuel. "Compactoids in some spaces of continuous functions.." Extracta Mathematicae 3.2 (1988): 52-54. <>.

author = {Martínez-Maurica, Javier, Navarro Hernández, Samuel},
journal = {Extracta Mathematicae},
keywords = {Análisis funcional; Espacio de funciones continuas},
language = {eng},
number = {2},
pages = {52-54},
title = {Compactoids in some spaces of continuous functions.},
url = {},
volume = {3},
year = {1988},

AU - Martínez-Maurica, Javier
AU - Navarro Hernández, Samuel
TI - Compactoids in some spaces of continuous functions.
JO - Extracta Mathematicae
PY - 1988
VL - 3
IS - 2
SP - 52
EP - 54
LA - eng
KW - Análisis funcional; Espacio de funciones continuas
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.